# SDR CALA2019072901277

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 34,766 hours, 18,763 cycles
- System (JASC): 2700 · Flight Control System
- Part: Accelerometer
- Condition: Inoperative
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CLIMBS UNLESS FORWARD PRESSURE IS KEPT ON STICK. NOT NORMAL SEE TSM TASK 27-30-00-810-853-A, PFR SHOWS ACCLRM 4 12CE4 FAILED. TOMC RECOMENDS REPLACING 12CE3 AND 12CE4 REMOVED #3 AND #4 FLIGHT CONTROL ACCELEROMETER 27-92-16 REPLACED BOTH FLT CONT ACCELEROMETERS ACCLRM 3 AND 4, IAW AMM 27-92-16-400-001-A OPS. CHK. GOOD. REMOVED AND REPLACED ELAC 2 REF AMM 27-93-34-400-001-A. PERFORMED OPERATIONAL TEST AND LAND VERIFY TEST. NO DEFECTS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249384  SN OFF 0596 COMPUTER, DO NO  OFF 31-2793-9-0001 0596 ON 31-2793-9-0031 8037.
